# SDR 9707329954

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47164
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO REMOVE EXTERNAL TAILCONE RELEASE HANDLE FROM CLIPS.  REPLACED CLIPS, EXTERNAL HANDLE, CABLE, TAILCONE RELEASE LOCK CABLE FITTING, AND CABLE CONNECTING INTERNAL AND EXTERNAL HANDLE.  OPERATIONAL CHECK OK.
